# SDR RJEF20250401001

- Difficulty date: March 31, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N904AV
- Make and model: Airbus A320-251N
- Aircraft serial: 12289
- Aircraft time: 1,611 hours, 506 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 303200203
- Part serial: 5818
- Condition: Failed
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT CREW NOTICED FUEL DISCREPANCY OF 500 KG AND 350 KG BETWEEN TANK>>>PERFORMED SAMPLE FUEL FOR MICROBIOLOGICAL CONTAMINATION ANALYSIS RESULTS ARE NEGLIGIBLE NO CURATIVE TREATMENT IS NECESSARY. WAS REPLACED WING-TANK FUEL-QUANTITY PROBE 34QT1. PERFORMED ELECTRICAL RESISTANCE MEASUREMENT FOUND WITHIN OF LIMIT WITH LESS THAN 08 MILLIOHMS. PERFORMED STATUS REPORT (BITE) OF THE FQI SYSTEM NO FAULTS DETECTED ALL OK AND PERFORMED FUNCTIONAL (BITE) TEST OF THE FUEL LEVEL SENSING SYSTEM (FLSS) TEST OK NO FAULT DETECTED
